A simple approach to calculation and control of unstable periodic orbits in chaotic piecewise-linear systems

Citation
T. Ueta et al., A simple approach to calculation and control of unstable periodic orbits in chaotic piecewise-linear systems, INT J B CH, 11(1), 2001, pp. 215-224
Citations number
16
Language
INGLESE
art.tipo
Letter
Categorie Soggetti
Multidisciplinary
Journal title
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
ISSN journal
0218-1274 → ACNP
Volume
11
Issue
1
Year of publication
2001
Pages
215 - 224
Database
ISI
SICI code
0218-1274(200101)11:1<215:ASATCA>2.0.ZU;2-7
Abstract
This paper describes a simple method for calculating unstable periodic orbi ts (UPOs) and their control in piecewise-linear autonomous systems. The alg orithm can be used to obtain any desired UFO embedded in a chaotic attracto r, and the UFO can be stabilized by a simple state feedback control. A brie f stability analysis of the controlled system is also given.